Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Gastroscopy shows stomach ulcers. On antibiotics. Had severe swelling in ankles, feet, eyelids. Inter-related?

I had a gastroscopy and was diagnosed with the beginning of stomach ulcers , I was put onto a 2 week course of antibiotics (Moxypen & Klarithran) which I m still taking as well as Topzole, for the last 3 days I have had severe swelling of my ankles and feet and even my eyelids are swollen and I feel flushed all the time, could there be a relation between the symptoms and the medication??
Asked On : Mon, 3 Dec 2012
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

The swelling you have in the ankles, feet and around the eye lids is not related to the stomach ulcers or the medications you tak.

Swelling like these occurs due to either heart, liver or kidney diseases. Puffiness around the eyes usually occurs in kidney disease.

You need to get tests done to see which of these organs is affected causing the swelling of the ankle, feet and around eyes.

I hope that answers your question.
Dr.Ratnakar Kini
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor